# SDR AWXA0001544

- Difficulty date: March 26, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,290 hours, 29,936 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 178 BLKHD CENTER WEB IS CRACKED (2 CRACKS) AT LBL 1.5 WL 187.25-188 AND AT RBL 1.5 WL 187-188.25.  REMOVED FASTENERS; CUT OUT DAMAGED AREA; LOCATED, DRILLED AND INSTALLED DOUBLER AND STRAP IAW SRM 53-10-08 PG 1-11 FIG 211.
